# SDR ASOA20131026191

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 31,023 hours, 30,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14527547409
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED PACK 1 AND 2 FAILED IN FLIGHT AND  A BAD ODOR AFTER SELECTING.   RESET PACK 2 CREW CONTINUED TO DESTINATION WITH PACKS DEACTIVATED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE "Y" DUCT BETWEEN THE PACK VALVE AND DUAL TEMP CONTROL VALVE TO BE CRACKED AND HAVE A BLOWN DUCT. MAINTENANCE R & R THE AFFECTED "Y" DUCT, RECONNECTING THE BLOWN DUCT IN THE PROCESS, OPERATIONALLY TESTED THE NR 1 AND 2 PACKS WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
